MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-8 HORIZONTAL SIGNAL EXTRACTION PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-8 HORIZONTAL SIGNAL EXTRACTION PULSE OXIMETER
Model Number 9190
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rad-8 turns off automatically after 10 minutes.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated, and the device battery was unable to hold its charge.This results in the unit powering off with a low battery alarm.

Brand Name
RAD-8 HORIZONTAL SIGNAL EXTRACTION PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19742468
Report Number3019388613-2024-00092
Device Sequence Number20747098
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public(01)00843997005647(11)180816
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9190
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown